# SDR DALA2016050203517

- Difficulty date: April 26, 2016
- Submitted: May 2, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 58,919 hours, 45,989 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Structure
- Condition: Corroded
- Location: Lav Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON "A" CHECK,  FOUND AFT LAV SERVICE DOOR CORRODED THROUGH AROUND LATCH.  DOOR WAS REPLACED.
